# SDR AALA20101202TUL09

- Difficulty date: November 8, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 34,523 hours, 14,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STATION 927 RIGHT BUTTLINES 50 TO 53 ON TOP SURFACE.  ACCOMPLISHED T-CAP REPAIR PER EA B737-53-014129.
